# SDR CALA2015030200135

- Difficulty date: February 28, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N37298
- Make and model: Boeing 737824
- Aircraft serial: 34004
- Aircraft time: 31,602 hours, 11,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMER LIGHTS INOPERATIVE.  TROUBLE SHOT EMER EXIT LIGHT SYS IAW WDM 33-51-1 3. FOUND BATTERY PACK M1694 AT STATION 565 LT INOPERATIVE.  R & R EMER EXIT LIGHT BATTERY PACK, PN AD-D717-01-100.  MFG AT STATION 565 LT IAW AMM 33-51-06.  OPERATIONS CHECKED GOOD IAW AMM 33-51-00.
